# SDR QXEA200500638

- Difficulty date: March 29, 2005
- Submitted: April 19, 2005
- Operation: Air carrier
- Aircraft: N612QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10042
- Aircraft time: 7,843 hours, 5,885 cycles
- System (JASC): 1430 · Fasteners
- Part: Fastener
- Condition: Loose
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - HORIZONTAL STABILIZER CENTERING TRACK ALL ATTACHED FASTENERS LOOSE.  REPAIRED IAW HORIZON AIR EA R-55-32A AND REO 670-55-31-004.
